# SDR AALA202206176902

- Difficulty date: June 16, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A300*
- Aircraft serial: 1442
- Aircraft time: 69,084 hours, 26,121 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT CABIN DOOR ECAM INDICATION DISAGREES WITH DOOR STATUS.( ECAM SHOWS 4L SLIDE NOT ARMED). REPLACED 4L DOOR SLIDE ARM PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
